# SDR SWIA201024260

- Difficulty date: May 22, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 19,603 hours, 16,798 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR VERY DIFFICULT TO OPEN.  (FLT 5873)  REPOSITIONED AIRCRAFT ON RAMP, OPERATIONAL CHECK NORMAL.
